# SDR DALA2021080404407

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 64,903 hours, 29,844 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 FR 16 LH SIDE DOOR STOP FITTING LOCATION #7 HOLES CAN NOT BE CLEANED PER AMDS 5311-01229-02. (CRACK) CORRECTIVE ACTION: REPAIRED PER ER/A 593163-14AD REV. ORIGINAL AND PRI 593163-14AD REV 0,1,2,3. OK FOR SERVICE. (1898402)
